# SDR 4DPA2021060900001

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N264JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 31,486 hours, 28,501 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Failed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISC: RAD ALT FAILED ON DEPARTURE RETURNED TO BURBANK. CORRECTIVE ACTION: R&R'D RAD ALT R/T OPS CHECK GOOD
